Groups, Geometry, and Dynamics

Full-Text PDF (181 KB) | Metadata | Table of Contents | GGD summary
Volume 7, Issue 3, 2013, pp. 737–750
DOI: 10.4171/GGD/204

Published online: 2013-08-27

On cyclic CAT(0) domains of discontinuity

Eric Swenson[1]

(1) Brigham Young University, Provo, USA

Let $X$ be a CAT(0) space, and $G$ a discrete cyclic group of isometries of $X$. We investigate the domain of discontinuity for the action of $G$ on the boundary $\partial X$.

Keywords: CAT(0), Hadamard space, domain of discontinuity

Swenson Eric: On cyclic CAT(0) domains of discontinuity. Groups Geom. Dyn. 7 (2013), 737-750. doi: 10.4171/GGD/204